# SDR HNAA2012110501034

- Difficulty date: November 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,322 hours, 57,725 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: H

## Discrepancy

RT AC BUSS C/L ILLUMINATED INFLIGHT.  WITH ASSOCIATED C/L.  CONFIRMED OK WITH RT TRU DISABLED.
